Discussions that mention synthroid

Thyroid Disorders board


Thanks for responding to my post about the high dose of synthroid. What frustrates me now is that my endo FINALLY returned my call today and they insisted what I was feeling was NOT from the thyroid meds. HA! They said since I lowered it there was NO way it was from the higher dose. Yet she told me 5 times it takes a week to get out of your system and I just lowered it four days ago. I was SO irritated! I think it was an intern since I go to a Univ. Hospital. I see the endo again in a month, but if they continue to insist it's not related, I may need to find someone new. I even looked in a drug book today, and I had EVERYTHING listed under the "adverse reactions" section! It's interesting you mentioned about doing 200mcg some days and 175 some days. I was wondering about that too. Anyway, thanks again for writing. I was going crazy thinking I'm the only one out there!
take care, and congrats on a good scan!
kari